Optimal Two Choice Stopping on an Exponential Sequence
AbstractAsymptotic results for the problem of optimal two choice stopping on an n element long i.i.d. sequence X n, . . . ,X 1 have previously been obtained for two of the three domains of attraction. An asymptotic result is proved for the exponential distribution, a representative from the remaining, Type I domain, and it is conjectured that the same behavior obtains for all Type I distributions.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by The Center for the Study of Rationality, Hebrew University, Jerusalem in its series Discussion Paper Series with number dp375.
Length: 13 pages
Date of creation: Nov 2004
Date of revision:
Publication status: Published in Sequential Analysis, 2006, vol. 25, pp. 351-363.
multiple choice stopping rules; domains of attraction; prophet value;
This paper has been announced in the following NEP Reports:
- NEP-ALL-2004-11-30 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- David Assaf & Larry Goldstein & Ester Samuel-Cahn, 2004. "Maximizing expected value with two stage stopping rules," Discussion Paper Series dp351, The Center for the Study of Rationality, Hebrew University, Jerusalem.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ilan Nehama).
If references are entirely missing, you can add them using this form.